# SDR FDEA201208283187

- Difficulty date: August 28, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3131
- Condition: Damaged
- Location: Bs 1440-1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN AT BS 1440 - 1460, STR 9- 10L HAS LIGHTING STRIKE DAMAGE.  REPAIRED AS PER   E.A. F-5330-163101 PART 1. REPAIR IS MAJOR.
